# SDR SWAA2024072308228

- Difficulty date: July 2, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 33,287 hours, 15,988 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP DELAMINATED AT I/B END LOWER SURFACE<[01] OK TO INSTALL L/H O/B AFT FLAP.;[02] L/H O/B AFT FLAP INSTALLED TO STEP 'G. OUTBOARD AFT FLAP ADJUSTMENT'; IAW AMM 27-51-22;[03] CORRECTION: L/H O/B AFT FLAP INSTALLED THROUGH STEP '3. F. (5) (G)'; IAW AMM 27-51-22;[04] RII INSPECTED C/A #3; L/H O/B AFT FLAP INSTALLED THROUGH STEP '3. F. (5) (G)'; IAW AMM 27-51-22.;[05] COMPLIED WITH STEP #2. SEE FAULT FOR INDIVIDUAL STEPS AND SIGNOFFS. RII
